# SDR DL76L091016

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 55,660 hours, 8,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Dented
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1ST REPETITIVE INSPECTION OF A DENT ON THE FUSELAGE SKIN AT FS 278 AND S-20R DENT WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-01 PERM REPAIR WAS INSTALLED PER THIS ERA 475341-14 REV1.
